MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb needle pulled out of hub.Verbatim: rcc received a complaint via email.Email(s) attached.Needle detached from syringe and remained in patients arm.Removed intact needle without difficulty.Bd safety glide needle 25 gauge x 1inch tw, lot# 5233985, expiration 07/31/2030, reference # (b)(4).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: (h) attached medwatch.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24470141
Report Number1213809-2026-00097
Device Sequence Number18673517
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(10)5233985
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot Number5233985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale